MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION Precision Montage ¿ MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION Precision Montage ¿ MRI; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-1210B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paralysis (1997); Sepsis (2067)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the wife of the patient that the patient experienced sepsis three times in 2018.While the patient had been waiting to have surgery to remove the spinal cord stimulator, the patient had been hospitalized.The patient did then have the spinal cord stimulator explanted and it was found that the sepsis had been in the spinal cord stimulator.During the time that the patient was hospitalized the patient became partially paralyzed and by the time the explant surgery was completed he was paralyzed from the chest down.The wife of the patient noted that the implanting physician assessed the device was not the cause of the reported events.The patient underwent rehabilitation which was unsuccessful and then was placed in a long term care facility.The location of the explanted device is unknown.

Brand Name
Precision Montage ¿ MRI
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
talar tahmasian
25155 rye canyon loop
valencia, CA 91355
6619494863
MDR Report Key15353114
Report Number3006630150-2022-04497
Device Sequence Number6049287
Product Code LGW
UDI-Device Identifier08714729907114
UDI-Public08714729907114
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/29/2019
Device Model NumberSC-1210B
Device Catalogue NumberSC-1210B
Device Lot Number307927
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/09/2022
Initial Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexMale